# SDR TSAA0456041

- Difficulty date: May 21, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N745AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29904
- Aircraft time: 13,581 hours, 7,633 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Part serial: AP101002
- Condition: Cracked
- Location: Cockpit
- Part time: 5,458 hours, 1,552 cycles
- Component: Controller
- Component part number: 8300005604
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN’S NR 2 OUTER WINDOW PANE CRACKED.  RETURNED TO HNL.  OVERWEIGHT LANDING AT 141,000 LBS.  DESCENT RATE LESS THAN 100 FEET PER MINUTE AT 140 KTS.  REPLACED NR 2 CAPTAIN SIDE WINDOW IAW AMM 56-12-11-4.  OPS CHECK OK.  PERFORMED OVERWEIGHT LANDING INSPECTION PHASE I IAW AMM 5-51-35-2.  NO DEFECTS NOTED.  VERIFIED WINDOW HEAT SYSTEM OPERATIONAL IAW AMM 30-41-00-710-80, OPS CHECK NORMAL.  AS PRECAUTION; REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-11, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
